# SDR SWAA2023041920586

- Difficulty date: March 24, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER ACCESS PANEL # 322A HAS 2 EA ELONGATED FASTENER HOLES<[01] RECEIVED; LOCATED AND DRILLED NEW L/E PANEL (322A) AT VERTICAL STABILIZER PER B737-700 PER SRM 51-40-05-0G-0.;[02] VERIFIED ALL STEPS
